3 years old baby

Question: Madam, my 3 months of pregnancy have passed. I am feeling like fainting, Also I am vomiting and having stomach pain. What should I do ? I am really worried. Please tell me something.

2 Answers
Question
Answer: Hello dear! Donot take stress. Vomiting and dizziness(fainting) occur due to low blood pressure. This also happens due to the change in the hormone. It does not happen like this that as soon as 3 months pass, everything will stop suddenly. Hormones take some time to get balanced. But as you have said that you are having stomach pain, you should check with the doctor once.
  • avatar
    BP Khan126 days ago

    Dole 600 tablets is good for stomach pain .

  • avatar
    BP Khan126 days ago

    Tablet Anafortan is more better in case of back and stomach pain

  • avatar
    something new121 days ago

    Bcs of vomiting ur getting stomach pain I think.. when ever u vomiting sit in chair or stool ..if u vomit in standing position ur stomach will pain...for vomiting ask tablet form doctor it will help you ..my doctor preferred me doximate tablet ..

  • avatar
    ruchi51 days ago

    Hi, i was having the same symptoms and you can also get your lever test done.if required you can also admit in the hospital for few days to get it recovered from your weakness .pls consult with your dr and take care.

  • avatar
    Prity Seal48 days ago

    C section me anesthia age or weight dekh ke deta hai

  • avatar
    Bulbul Dalmia38 days ago

    The dizziness can be there as it's happening with me too..My head keeps spinning I consulted my dr. The same she asked me to not to over work n exhaust myself.Vomiting will also go slowly hope you will feel better in a few days but you should consult your doctor for the stomach pain.

Answer: Hlo mam, I just want to know , tab. Ecosprin75mg is safe to use in pregnancy or not &why?
  • avatar
    liza dave117 days ago

    Yes its safe ..my doctor too suggested to take it and am taking from last 2 months and am not facing any issue

  • avatar
    liza dave117 days ago

    yes its safe..my doctor too suggested to take it and am taking from last 2 months with out any issue.. Congratulations for ur pregnancy take care

  • avatar
    shais76 days ago

    yes its totally safe if your doctor has adviced you

  • avatar
    Dogra Kajal65 days ago

    Yeah its safe because it control blood clotting.

  • avatar
    Dogra Kajal65 days ago

    It is safe. M also taking

  • avatar
    Monika62 days ago

    Yes it is safe.. i am also taking this.. my doctor has prescribed it to me.. it helps to stop making blood clots which will reduce complications in delivery

  • avatar
    lakshmi priya61 days ago

    Yes I'm in ecospirin along with progesterone

  • avatar
    Karamjit Kaur50 days ago

    Yes I am also prescribed

  • avatar
    Soma Love Art49 days ago

    I also want to know

  • avatar
    Farha Naz47 days ago

    Hi Dear.its completly safe during pregnancy.it helps you to get away from any blood clot.

  • avatar
    Niveditha N D45 days ago

    Even I am Facing same problem so dnt need to worry

  • avatar
    Durga Shona44 days ago

    If it suggested by ur doc then go ahead...if it is self prescribed plz do not use.

  • avatar
    Durga Shona44 days ago

    If it is self prescribed then no bt if ur doc suggested it go ahead

  • avatar
    Priya Potra43 days ago

    It's safe to use in pregnancy

  • avatar
    DEVYANI ASHUTOSH RAJPUT42 days ago

    If you will search on google; it says that it's not safe but if your doctor recommends you than it's safe..My doctor also recommended Ecosprin75.

  • avatar
    Vishal srivastava34 days ago

    yes its safe

  • avatar
    Trupti Muneshwar27 days ago

    Its safe....even my doctor suggested me for whole pregnancy....

  • avatar
    Roshni Ali24 days ago

    Not safe

  • avatar
    Indu Sai20 days ago

    Safe if it's taken under doctor recommendation. This tablet helps for proper blood flow between you and baby. This tablet dilutes the blood for easy flow.

  • avatar
    sandhya kaushik kaushik17 days ago

    Yes..my doctor suggested too...it reduces high bp risk in last months

Similar Questions with Answers
Question: I am having vomiting tendency.. What should I do
Answer: Hey ! Roll over, yawn and stretch your body when you get up in the morning instead of getting up directly. Drink plenty of water and take naps. Avoid fatty oily and spicy foods. One very important thing is to take small but frequent meals through out the day. Take tablet ondem md (SOS)
»Read All Answers